# SDR DALA14005246310

- Difficulty date: January 19, 2014
- Submitted: January 24, 2014
- Operation: Air carrier
- Aircraft: N670US
- Make and model: Boeing 747451
- Aircraft serial: 24225
- Aircraft time: 99,920 hours, 12,256 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Cracked
- Location: Bs 2140-2160
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK CRACKED BS 2140-2160.  INSTALLED REPAIR ANGLES AND STRAPS, REPAIRED IAW SRM 53-00-52.
